Functional Analysis and Its Applications

, Volume 25, Issue 2, pp 81–90 | Cite as

Topological and ergodic properties of closed 1-forms with incommensurable periods

  • V. I. Arnol'd
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    A. Denjoy, "Sur les courbes definies par les equations differentielles a la surface du tore," J. Math. Pure Appl.,11, 333–375 (1932).Google Scholar
  2. 2.
    A. N. Kolmogorov, "On dynamical systems with an integral invariant on the torus," Dokl. Akad. Nauk SSSR,39, 763–766 (1953).Google Scholar
  3. 3.
    A. V. Kochergin, "Nondegenerate saddles and absence of mixing," Mat. Zametki,19, 453–468 (1976).Google Scholar
  4. 4.
    A. A. Blokhin, "Smooth ergodic flows," Tr. Mosk. Mat. Obshch.,27, 113–128 (1972).Google Scholar

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • V. I. Arnol'd

There are no affiliations available

Personalised recommendations